MathSciNet Relay Station
MathSciNet bibliographic data
MR1049148 (91f:31001) 31-02 (30-02 31A05 31B05)
Hayman, W. K. Subharmonic functions. Vol. 2. London Mathematical Society Monographs, 20. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1989. pp. i–xxvi and 285–875. ISBN: 0-12-334802-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement